# SDR WRLA2009015

- Difficulty date: January 26, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Bs 799-919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN TPE - CORROSION - FOUND CORROSION WITH CRACK ON SEAT TRACK AT STA 799 - STA 919 X = 91.25.  REPAIRED SEAT TRACK AT STA 799 - STA 919 X= 91.25 IAW VOL I 53-70-00 FIG 1, REV 40 AND CONDITION CHECK NORMAL & JOB COMPLETED.
